# SDR SWAA2019110138423

- Difficulty date: October 4, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING MOUNTED EXIT LIGHT DAMAGED AT APPROXIMATELY BS. 627.          / R&R LIGHT IAW AMM.
